MAUDE Adverse Event Report: TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332408
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having plif spinal the rapy at l4/5 for lcs.It was reported that approximately 2 mm the cage backed out.As an additional surgery the cage was removed and ilium inserted.The screws on both sides of l5 became loose.The patient has a fever and is suspected of being infected.There was no further information reported.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13058540
Report Number3006340236-2021-00030
Device Sequence Number19805340
Product Code MAX
UDI-Device Identifier00763000202873
UDI-Public00763000202873
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332408
Device Catalogue Number84332408
Device Lot NumberTM0129363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/22/2021
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale